# SDR HEEA0015470

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023131
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR WILL NOT ILLUMINATE BAGGAGE LIGHT.
